# SDR USAA030253

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020500
- Condition: Corroded
- Location: Fuselage
- Part time: 15,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ATTACHMENT HOLES WITH CORROSION 1.1 INCH LONG BY .60 WIDE AND .067 INCH DEEP, FRAME 64-66 -Y 1114 FLOOR SUPPORT.  (M)
